# SDR HNAA2025060900412

- Difficulty date: May 14, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 45,396 hours, 42,202 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2777 SKIN CRACKED AROUN RIVETS (2) AT FR77 BTW STR5-6R AND 3-4R.  REPAIRED IAW SRM53-32-01 ITEM 9 FIG 213
